# SDR FDEA201909072132

- Difficulty date: September 7, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 73,932 hours, 25,333 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H2024B
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION ALL THE PRIMARY GEAR AND SECONDARY LIGHTS ILLUMINATED WITH THE GEAR HANDLE UP. FOLLOWED QRH PROCEDURES AND THE GEAR RETRACTED. TROUBLESHOOT IAW FIM 32-30-00-2, PIN A AND B, DID NOT READ CONTINUITY ON SW S1-392. REMOVED AND REPLACED LANDING GEAR FREE FALL SW IAW MM 32-61-04. WITH GEAR PINS INSTALLED, PLACED GEAR HANDLE IN UP POSITION, ALL INDICATIONS ARE NORMAL. SWITCH SW S1-392 P/N H20-24B.
